# SDR REXA2019060300749

- Difficulty date: May 15, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 29,972 hours, 27,574 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Part number: 22850753809
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H T/R  UPPER TRACK HAS TWO EACH STANG FAIRING BROKEN/CRACKED.  REMOVED DAMAGED BRACKETS FROM L/H T/T UPPER TRACK & INSTALLED NEW BRACKETS FOR STANG FAIRING IAW BOMBARDIER (SHORTS) CMM 20-42-06. AAR SM 33
